# SDR QXEA200601139

- Difficulty date: April 27, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 12,269 hours, 12,796 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 3094301
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2423, RETURNED TO GATE, AFTER START AND PUSHBACK PITCH TRIM CAUTION LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED FO'S HANDWHEEL ELEVATOR TRIM SWITCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
